American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81Q15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] C. A. Marx. Continuity of spectral averaging. Proc. Amer. Math. Soc. 139 (2011) 283-291. MR 2729090.
Abstract, references, and article information   
View Article: PDF

[2] Pavel Kurasov and Andrea Posilicano. Finite speed of propagation and local boundary conditions for wave equations with point interactions. Proc. Amer. Math. Soc. 133 (2005) 3071-3078. MR 2159787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Albeverio, V. Koshmanenko, P. Kurasov and L. Nizhnik. On approximations of rank one ${\mathcal H}_{-2}$-perturbations. Proc. Amer. Math. Soc. 131 (2003) 1443-1452. MR 1949874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karl Michael Schmidt. Eigenvalue asymptotics of perturbed periodic Dirac systems in the slow-decay limit. Proc. Amer. Math. Soc. 131 (2003) 1205-1214. MR 1948112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joachim Gräter and Markus Klein. The principal axis theorem for holomorphic functions. Proc. Amer. Math. Soc. 128 (2000) 325-335. MR 1690988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Albeverio and P. Kurasov. Finite rank perturbations and distribution theory. Proc. Amer. Math. Soc. 127 (1999) 1151-1161. MR 1622761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Hassi, H. S. V. de Snoo and A. D. I. Willemsma. Smooth rank one perturbations of selfadjoint operators. Proc. Amer. Math. Soc. 126 (1998) 2663-2675. MR 1451805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. Kurasov and J. Boman. Finite rank singular perturbations and distributions with discontinuous test functions . Proc. Amer. Math. Soc. 126 (1998) 1673-1683. MR 1443392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia